# SDR DL73S050802

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 51,717 hours, 39,941 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Broken
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 651781914
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE ALTERNATE EXTEND, GEAR STILL UNSAFE.  NOSE GEAR LOCK ACTUATOR BROKEN ROD END.  REPLACED LOCK ACTUATOR.
